Spanning Sets for Möbius Vertex Algebras Satisfying Arbitrary Difference Conditions
Vertex operator algebra, Möbius vertex algebras, Vertex algebras, Spanning set
Spanning sets for vertex operator algebras satisfying difference-zero and difference-one conditions have been extensively studied in the recent years. In this paper, we extend these results. More specifically, we show that for a suitably chosen generating set, any N-graded Möbius vertex algebra is spanned by monomials satisfying a difference-N ordering condition.
Copyright © 2008 Elsevier Inc. All rights reserved.
Geoffrey Buhl, Gizem Karaali, Spanning sets for Möbius vertex algebras satisfying arbitrary difference conditions, Journal of Algebra, Volume 320, Issue 8, 15 October 2008, Pages 3345-3364, ISSN 0021-8693, 10.1016/j.jalgebra.2008.06.038. (http://www.sciencedirect.com/science/article/pii/S0021869308003761)